| Model Number |
01.29.210 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-04-2025.Lot 2430511: (b)(4) items manufactured and released on 19-11-2024.Expiration date: 2029-11-03.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Other device involved: liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot 2430447: (b)(4) items manufactured and released on 14-01-2025.Expiration date: 2029-12-16.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about three weeks from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.